MAUDE Adverse Event Report: CARDINAL HEALTH 5FR DUAL-LUMEN UVC CATH; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH 5FR DUAL-LUMEN UVC CATH; CATHETER, UMBILICAL ARTERY
Model Number 8888160556
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the lines had air when aspirating both in veins and arteries with solution coming out of one side.There was no patient harm.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and it revealed no discrepancies that may have contributed to a complaint of this failure mode.All quality assurance testing performed during manufacturing was acceptable.The quality assurance review of the visual, physical, and dimensional evaluation results indicated that the product met specification requirements.In addition, all dhrs are reviewed for accuracy prior to product release.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.According to the investigation performed, the manufacturing process and controls were analyzed, and no manufacturing or design issues were identified.It must be noted that in-process controls such as personnel training, incoming quality acceptance testing for raw material, 100% in process visual inspection, and visual acceptance sampling are in place to prevent nonconforming product from leaving the manufacturing operations.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
5FR DUAL-LUMEN UVC CATH
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS 
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13954766
Report Number3009211636-2022-00782
Device Sequence Number17406783
Product Code FOS
UDI-Device Identifier20884527005182
UDI-Public20884527005182
Combination Product (Y/N)N
Initial Reporter CountryPM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/09/2026
Device Model Number8888160556
Device Catalogue Number8888160556
Device Lot Number2108100089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown